# SDR AMWA88382BC

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 27,799 hours, 40,670 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 073605
- Condition: Malfunctioned
- Location: Master
- Part time: 9,664 hours, 14,454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED IN FLIGHT MULTIPLE TIMES. BATTERY WAS REPLACED BY MAINTENANCE AND DISCREPANCY CLEARED.
